Alert archive / Rhode Island / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS Boston/Norton, MA

July 9, 2015Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 5 counties in Rhode Island; Hampden County, Massachusetts

NWS Boston/Norton, MA issued this flash flood watch at Jul 9, 2015, 4:01 AM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 5 counties in Rhode Island; Hampden County, Massachusetts. It took effect at Jul 9, 2015, 5:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 9, 2015, 4:01 AM EDT (08:01 UTC)
In effect from
Jul 9, 2015, 5:00 PM EDT
Expired
Jul 9, 2015, 3:27 PM EDT
In force
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Hampden County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 61 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WGUS61 KBOX 090801
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TAUNTON MA
401 AM EDT THU JUL 9 2015

CTZ002>004-MAZ009-011-RIZ001>007-091615-
/O.NEW.KBOX.FF.A.0003.150709T2100Z-150710T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA-
EASTERN HAMPDEN MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...BLANDFORD...SPRINGFIELD...
FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...
BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT
401 AM EDT THU JUL 9 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE THIS AFTERNOON THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT... 
  WESTERN MASSACHUSETTS AND RHODE ISLAND...INCLUDING THE 
  FOLLOWING IN NORTHERN ...CONNECTICUT...HARTFORD...TOLLAND AND 
  WINDHAM. IN WESTERN MASSACHUSETTS...HAMPDEN. IN RHODE ISLAND...
   BRISTOL...KENT...NEWPORT...PROVIDENCE AND WASHINGTON. 

* FROM THIS AFTERNOON THROUGH LATE TONIGHT

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE
  INTO SOUTHERN NEW ENGLAND DURING THE LATE AFTERNOON AND TONIGHT.
  SOME SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY DOWNPOURS THAT
  COULD CAUSE LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN AREAS.
  THIS WATCH INCLUDES THE HARTFORD-SPRINGFIELD AND PROVIDENCE
  METRO AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

EVT
2 follow-up statements
953 
WGUS61 KBOX 091349
FFABOX

FLOOD WATCH
NATIONAL WEATHER SERVICE TAUNTON MA
949 AM EDT THU JUL 9 2015

CTZ002>004-MAZ009-011-RIZ001>007-092200-
/O.CON.KBOX.FF.A.0003.150709T2100Z-150710T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA-
EASTERN HAMPDEN MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...BLANDFORD...SPRINGFIELD...
FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...
BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT
949 AM EDT THU JUL 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 5 PM EDT THIS
AFTERNOON THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS AND 
  RHODE ISLAND...INCLUDING THE FOLLOWING IN NORTHERN ...
  CONNECTICUT...HARTFORD...TOLLAND AND WINDHAM. IN WESTERN 
  MASSACHUSETTS...HAMPDEN. IN RHODE ISLAND...BRISTOL...KENT... 
  NEWPORT...PROVIDENCE AND WASHINGTON. 

* FROM 5 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE 
  INTO SOUTHERN NEW ENGLAND DURING THE LATE AFTERNOON AND 
  TONIGHT. SOME SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY 
  DOWNPOURS THAT COULD CAUSE LOCALIZED FLASH FLOODING ESPECIALLY 
  IN URBAN AREAS. THIS WATCH INCLUDES THE HARTFORD-SPRINGFIELD 
  AND PROVIDENCE METRO AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

RLG
800 
WGUS61 KBOX 091927
FFABOX

FLOOD WATCH
NATIONAL WEATHER SERVICE TAUNTON MA
327 PM EDT THU JUL 9 2015

CTZ002>004-MAZ009-011-RIZ001>007-092030-
/O.CAN.KBOX.FF.A.0003.150709T2100Z-150710T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA-
EASTERN HAMPDEN MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...BLANDFORD...SPRINGFIELD...
FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...
BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT
327 PM EDT THU JUL 9 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT...
WESTERN MASSACHUSETTS AND RHODE ISLAND HAS BEEN CANCELLED.
RAINFALL IS NOT EXPECTED TO BE AS HEAVY AS PREVIOUSLY FORECAST
THEREFORE HAVE CANCELLED THE FLASH FLOOD WATCH.

$$

RLG

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 9, 3:42 AM EDT, 19 minutes earlier.

Area forecast discussion, Jul 9, 3:42 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
342 AM EDT THU JUL 9 2015

.SYNOPSIS...
THE LAST OF A BAND OF SHOWERS WILL PUSH OFFSHORE OVERNIGHT.
PARTIAL SUNSHINE THURSDAY MORNING WILL GIVE WAY TO INCREASING
CLOUDS DURING THE AFTERNOON WITH THE CHANCE OF MORE RAIN LATE IN
THE DAY ACROSS WESTERN CT AND MA AS LOW PRESSURE APPROACHES THE
REGION. A BAND OF RAIN SHOWERS WILL LIKELY AFFECT MUCH OF THE
REGION THURSDAY NIGHT...ESPECIALLY SOUTH OF THE MASSACHUSETTS
TURNPIKE. HIGH PRESSURE BUILDS OVER NEW ENGLAND THIS WEEKEND WITH
DRY AND SEASONABLY WARM WEATHER. A WEATHER SYSTEM FROM THE WEST
COAST MAY BRING MORE SHOWERS TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
11 PM UPDATE...

A BAND OF SHOWERS ACROSS SOUTH COASTAL MA/RI...SOME WITH BRIEFLY
HEAVY RAINFALL...WILL CONTINUE TO PUSH OFFSHORE AS THEY WEAKEN AND
DISSIPATE OVERNIGHT. STILL NOTING PATCHY FOG ACROSS S COASTAL
AREAS BUT...AS THE COLD FRONT SLOWLY MOVES TO THE S COAST. AS
LOWER DEWPTS MOVE IN...WILL SEE IMPROVING VSBYS. SOME FOG MAY
LINGER ACROSS CAPE COD AND THE ISLANDS INTO THE EARLY MORNING
HOURS...BUT EVEN THERE SHOULD IMPROVE.

EXPECT OVERNIGHT LOWS WILL BE MAINLY IN THE 60S...THOUGH A FEW
SPOTS ACROSS NW MA AND THE E SLOPES OF THE BERKSHIRES LOOK TO FALL
BELOW 60. WITH THE COOLER AIR MOVING IN...AND DEWPTS LAGGING...MAY
SEE LATE NIGHT PATCHY FOG DEVELOP INLAND ESPECIALLY IN THOSE AREAS
THAT DID RECEIVE APPRECIABLE RAINFALL.

NEAR TERM FORECAST HAS BEEN UPDATED TO BRING CURRENT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
THURSDAY...

IN BETWEEN DEPARTING SHORT WAVE TROUGH FROM TODAY AND NEXT
APPROACHING TROUGH FROM THE WEST. THIS RESULTS IN SHORT WAVE RIDGING
OVER THE AREA DURING THE MORNING LIKELY PROVIDING AT LEAST PARTIAL
SUNSHINE AFTER AM FOG BURNS OFF-LIFTS. THEN CLOUDS QUICKLY INCREASE
DURING THE AFTERNOON ALONG WITH THE CHANCE OF RAIN LATE IN THE DAY
ACROSS WESTERN CT/MA...AS NEXT MID LEVEL TROUGH AND ATTENDING
SURFACE WAVE APPROACH.

MUCH COOLER TOMORROW GIVEN LOTS OF CLOUDS AND LIGHT NORTHEAST
SURFACE WIND.  ALSO NOT AS HUMID AS TODAY WITH DEW PTS IN THE U50S
TO L60S...COMPARED TO U60S AND L70S TODAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

BIG PICTURE... THE LONG WAVE PATTERN SHOWS A BUILDING RIDGE OVER THE
MIDWEST SATURDAY AND TROUGHS ALONG THE WEST COAST AND IN THE
MARITIMES. NORTHWEST FLOW ALOFT OVER NEW ENGLAND. THIS PATTERN
SHIFTS WEST SUNDAY AND MONDAY WITH THE MARITIME TROUGH OVERHEAD OF
NEW ENGLAND TUESDAY-WEDNESDAY. HEIGHTS REMAIN ABOVE SEASONAL NORMS
OVER THE WEEKEND...THEN DIMINISH A LITTLE NEXT WEEK. THIS SUGGESTS A
WARM DRY PERIOD OVER THE WEEKEND WITH A TREND TO SEASONABLE AND
UNSETTLED BY MIDWEEK NEXT.

THE DAILIES...

FRIDAY NIGHT-SATURDAY-SUNDAY... HIGH PRESSURE BUILDS OVER THE REGION
WITH BROAD SUBSIDENCE AND LIMITED CLOUD MOISTURE. MODEL CROSS
SECTIONS DO SHOW A LAYER OF MOISTURE BETWEEN 800 AND 850 MB WITH
MIXING REACHING FROM THE SURFACE UP THROUGH THIS LAYER. THIS PATTERN
WOULD SUGGEST CLEAR NIGHTS AND MOSTLY CLEAR DAYS WITH LIMITED
DIURNAL CU.

THE GFS AND ECMWF DO SHOW A SHORTWAVE MOVING FROM JAMES BAY ACROSS
MAINE INTO THE MARITIMES SUNDAY...POSSIBLY PUSHING A FRONT SOUTH
ACROSS OUR AREA LATE DAY OR SUNDAY NIGHT. THE FAVORING JET DYNAMICS
WITH THIS SYSTEM PASS NORTH OF US IN NORTHERN NEW ENGLAND. THE
THICKNESS GRADIENT SHOWS LITTLE AIRMASS CHANGE WITH THE WIND SHIFT.

THE FORECAST WILL FAVOR DRY WEATHER AND SKY COVER LESS THAN 50
PERCENT.  MIXING TO 800 MB WILL TAP TEMPS AT THAT LEVEL OF 9-10C ON
SATURDAY AND 11-13C ON SUNDAY.  ADD 5C FOR THE 850 MB EQUIV. MAX
TEMPS SHOULD BE IN THE 80S...AND IF THESE ALOFT TEMPS VERIFY THEN A
FEW SFC TEMPS AROUND 90F ARE POSSIBLE ON SUNDAY.

MONDAY... SHORTWAVE EJECTS FROM THE WEST COAST TROUGH FRIDAY...
RIDES THROUGH THE UPPER RIDGE SATURDAY-SUNDAY...AND TO NEW ENGLAND
EARLY NEXT WEEK. THERE ARE DIFFERENCES IN THE MODELS WITH THIS
FEATURE. THE GFS IS SLOWER AND FARTHER NORTH WITH THE SURFACE
SYSTEM. THE ECMWF IS FASTER AND AIMS A TIGHTLY PACKED SURFACE SYSTEM
AT PA AND SOUTH OF NEW ENGLAND. THE GFS SOLUTION LOOKS MORE
CONSISTENT WITH CLIMATOLOGY. WE WILL SLOW THE ONSET OF POPS FROM
PREVIOUS FORECAST WITH INCREASING CLOUDS DURING THE DAY AND CHANCE
POPS AT NIGHT.

TUESDAY-WEDNESDAY... WESTERN SYSTEM PASSES THROUGH THE AREA AND
PULLS A COLD FRONT THROUGH NEW ENGLAND. DURING THIS PERIOD PRECIP
WATER VALUES RISE BACK TO 2 INCHES...SO POTENTIAL FOR HEAVY
DOWNPOURS FROM SHOWERS/STORMS. THE MODEL DIFFERENCES IN HANDLING
THIS SYSTEM ACROSS THE COUNTRY LENDS ITSELF TO LOW
CONFIDENCE...WHICH COMPOUNDS THE NORMAL DAY 6/DAY 7 UNCERTAINTY.
WITH UPPER CONTOUR HEIGHTS TRENDING LOWER...WE EXPECT MAX TEMPS WILL
ALSO TREND A LITTLE LOWER FROM THE WEEKEND BUT NOT BY A LARGE
MARGIN.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY/...MODERATE CONFIDENCE.

OVERNIGHT...A FEW LEFTOVER SHOWERS ACROSS THE S COAST MAY BRING
BRIEF LOCALIZED MVFR-IFR CONDITIONS. OTHERWISE...EXPECT MAINLY DRY
WEATHER WITH VFR CONDITIONS. THE EXCEPTION MIGHT BE NANTUCKET
WITH SOME LOW CLOUDS AND FOG. PATCHY GROUND FOG MAY ALSO DEVELOP
LATE ACROSS THE TYPICALLY PRONE LOCATIONS.

THURSDAY...MAINLY VFR. MAY SEE PATCHY FOG EARLY THU MORNING BUT
WILL IMPROVE BY MID MORNING WITH LOCAL MVFR. SCT SHOWERS MOVE IN
BY MIDDAY ACROSS W CT/MA...THEN MOVE E DURING THE AFTERNOON. VSBYS
SHOULD REMAIN VFR...THOUGH MAY SEE MVFR TO LOCAL IFR VSBYS IN ANY
HEAVIER SHOWERS AND/OR PATCHY FOG ALONG THE S COAST.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...HIGH CONFIDENCE WEEKEND AND
LOW CONFIDENCE MONDAY.

GENERALLY VFR. PATCHY FOG EACH EARLY MORNING WILL BRING AREAS OF
IFR CIGS/VSBYS UNTIL AFTER SUNRISE. LOW CONFIDENCE ON TRACK OF A
WEATHER SYSTEM CROSSING THE COUNTRY FROM THE WEST COAST THIS
WEEKEND. IF THIS SYSTEM MOVES FASTER THAN FORECAST IT WOULD BRING MVFR
CIGS/VSBYS ON MONDAY IN DEVELOPING LOW CLOUDS AND SHOWERS/TSTMS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY/...HIGH CONFIDENCE.

TONIGHT...

SHOWERS AND T-STORMS THIS EVENING OVER SOUTHERN WATERS THEN
DISSIPATING AROUND OR SHORTLY AFTER SUNSET. WINDS SHIFT FROM SW TO
NW TO NE AS TIME PROGRESSES BUT SPEEDS FAIRLY LIGHT. PATCHY FOG
POSSIBLE GIVEN WARM/HUMID AIRMASS OVER THE RELATIVELY COOL OCEAN
WATERS.

THURSDAY...

LIGHT NORTHEAST WINDS. NOT MUCH PRECIP SO MAINLY DRY BUT RAIN ENTERS
WESTERN WATERS TOWARD SUNSET.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

FAIR WEATHER FOR MOST OF THE PERIOD. WINDS AND SEAS REMAIN BELOW
SMALL CRAFT CRITERIA THROUGH MONDAY. SOUTHWEST WINDS MAY GUST NEAR
20 KNOTS ON MONDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...WTB/NOCERA
NEAR TERM...EVT
SHORT TERM...NOCERA
LONG TERM...WTB
AVIATION...WTB/EVT
MARINE...WTB/EVT
Hazardous weather outlook, Jul 8, 8:19 PM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
819 PM EDT WED JUL 8 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-100030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
819 PM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-100030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
819 PM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:30 PM EDTAreal Flood AdvisoryBOXPlymouth60 min

Nearby

Flash Flood Watches in Rhode Island, 2015Flash Flood Watches in Connecticut, 2015Flash Flood Watches in Massachusetts, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.